How to treat back acne from steroids

Just wanted to let you know to be cautious with the b complex supplement. Vitamin b6 can become toxic in the body through synthetic supplements. I have nerve damage all over my body. I took high doses of b6 for a short time which raised the blood levels to high levels. I’m in a b6 toxicity facebook group and others became b6 toxic from lower doses in a prenatal, multivitamin, or b complex. Some from energy drinks. Just trying to educate others so it doesn’t keep happening to people trying to improve their health by taking a seemingly harmless vitamin. I’m also trying to get my hormonal acne under control. The b6 toxicity has messed up my hormones and caused months of stress.

How to treat back acne from steroids

how to treat back acne from steroids

Media:

how to treat back acne from steroidshow to treat back acne from steroidshow to treat back acne from steroidshow to treat back acne from steroidshow to treat back acne from steroids